# SDR DL73K011969

- Difficulty date: December 22, 2001
- Submitted: January 9, 2002
- Operation: Air carrier
- Aircraft: N325DL
- Make and model: Boeing 737232
- Aircraft serial: 23097
- Aircraft time: 51,094 hours, 38,784 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 655447010
- Condition: Damaged
- Location: A/C Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: F, H

## Discrepancy

F/A SMELLED SMOKE, CARGO BAY DISCHARGE, LIGHT ON FLOOR WAS HOT BETWEEN ROWS 6 - 7, FIRE BELLS AND WHISTLES FIRED BOTTLES.  SHUT OFF LEFT PACK, INDICATIONS WENT AWAY.  FOUND LT PACK MIX CHAMBER BLOWN BROKEN DUMPING HOT AIR ON FIRE BOTTLE.  SUSPECT BOTTLE OVER TEMP AND DISCHARGED, DISCHARGE SET OFF FIRE INDICATION.  FWD CARGO FIRE SYST TO MCO/PLAC 26-00-19A AND FWD LT PACK TO MCO/PLAC 21-00-01A.  REPOSITION A/C TO MCO.
